| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer evaluated their device and determined that the cause of the reported issue was due to their defibrillation therapy cable assembly.Another cable was used which functioned properly.Physio-control provided the customer with technical assistance and gave the part number and pricing for a replacement cable.After observing proper device operation through functional and performance testing, the device will returned to use.The removed defibrillation therapy cable assembly and the device were not returned to physio for evaluation.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device was unable to detect that a defibrillation test load was connected to their defibrillation therapy cable assembly.As a result, defibrillation therapy may not be available to a patient if needed.There was no patient use associated with the reported event.